PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A new generalized Cassini determinant

Volume 145 / 2016

Ivica Martinjak, Igor Urbiha Colloquium Mathematicum 145 (2016), 209-218 MSC: Primary 11B39; Secondary 11B37. DOI: 10.4064/cm6756-11-2015 Published online: 3 June 2016

Abstract

We extend the notion of Cassini determinant to recently introduced hyperfibonacci sequences. We find the $Q$-matrix for the $r$th generation hyperfibonacci numbers and prove an explicit expression of the Cassini determinant for these sequences.

Authors

  • Ivica MartinjakFaculty of Science
    University of Zagreb
    Bijenička 32
    HR-10000 Zagreb, Croatia
    e-mail
  • Igor UrbihaPolytechnic of Zagreb
    Vrbik 8
    HR-10000 Zagreb, Croatia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image